Benylin Four Flu Tablets 24

€9.95

Code 5099627697675


Add to Basket
Product Information
  • BENYLIN® 4 Flu Tablets (24 Pack)
  • Effective relief from flu symptoms including fever, congestion, and aches and pains.
  • Diphenhydramine helps to relieve a cough and a runny nose
  • Pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.
How to Use
  • Swallow the tablets whole with water.
  • Do not chew.
  • Dosage:  Adults, the elderly and children 16 years and over: 2 tablets up to 4 times daily as required. Do not take more frequently than every 4 hours
  • Children 10-15 years: 1 tablet up to 4 times daily as required. Do not take more frequently than every 4 hours.
  • Not to be used for more than 5 days without the advice of a doctor.
  • Do not take more than 4 times in any 24 hour period. Do not exceed the stated dose.
  • Not suitable for children under 10 years of age.
  • If your symptoms persist or worsen, you must see a doctor
Active Ingredients

Paracetemol 500mg / Diphenhydramine 12.5mg / Pseudoephedrine 22.5mg

Delivery Info
Delivery (Ireland & NI)Price
Orders Over €45FREE
Orders Under €45€3.95
All UK Orders€7.95
View More Info.


Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

View Full Returns Policy

Click to view complete product details

BENYLIN® 4 Flu Tablets (24 Pack)

BENYLIN® 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains. Diphenhydramine helps to relieve a cough and a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

How To Use

  • Swallow the tablets whole with water.
  • Do not chew.
  • Dosage:  Adults, the elderly and children 16 years and over: 2 tablets up to 4 times daily as required. Do not take more frequently than every 4 hours
  • Children 10-15 years: 1 tablet up to 4 times daily as required. Do not take more frequently than every 4 hours.
  • Not to be used for more than 5 days without the advice of a doctor.
  • Do not take more than 4 times in any 24 hour period. Do not exceed the stated dose.
  • Not suitable for children under 10 years of age.
  • If your symptoms persist or worsen, you must see a doctor or pharmacist.



Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty